# SDR YENA2023041100342

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 2,691 hours, 405 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR10016
- Condition: Failed
- Location: Wx Radar
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) ' NAV PRET WINDSHIELD FAULT WHEN SELECTING SYS 1 ( WEATHER RADAR SYSTEMS ). REMOVED AND REPLACED 1 RADAR TRANSCEIVER UNIT PER AMM 34-41-51. THE OPS CHECK IS GOOD.
